| Model Number |
CR2 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.The customer will receive a replacement device.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device delivered autonomously shock when users were performing cpr.In this state, wrong defibrillation therapy may be delivered.There were no adverse consequences to the patient as a result of the reported event.
Event or Problem Description
The customer contacted stryker to report that their device automatically delivered shock to the patient even though the patient was awake with stabile vital signs.There were no adverse consequences to the patient as a result of the reported event.
Additional Manufacturer Narrative
Executive summary of initial mdr indicates: the customer contacted stryker to report that their device delivered autonomously shock when users were performing cpr.In this state, wrong defibrillation therapy may be delivered.There were no adverse consequences to the patient as a result of the reported event.Executive summary of initial mdr should indicate: the customer contacted stryker to report that their device automatically delivered shock to the patient even though the patient was awake with stabile vital signs.There were no adverse consequences to the patient as a result of the reported event.
Additional Manufacturer Narrative
The product assessment center (pac) technician evaluated the customer's device and was not able to verify the reported issue.A root cause of the reported issue could not be determined.The device was archived by stryker.Section a4 weight units of initial mdr indicates: kilogram(s).Section a4 weight units of initial mdr should indicate: pounds.
Event or Problem Description